American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46N05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Barry Simon. Fifty years of eigenvalue perturbation theory. Bull. Amer. Math. Soc. 24 (1991) 303-319. MR 1066108.
Abstract, references, and article information   
View Article: PDF

[2] John MacBain. Global bifurcation theorems for nonlinearly perturbed operator equations. Bull. Amer. Math. Soc. 82 (1976) 584-586. MR 0428141.
Abstract, references, and article information   
View Article: PDF

[3] John MacBain. Global bifurcation theorems for noncompact operators. Bull. Amer. Math. Soc. 80 (1974) 1005-1009. MR 0361961.
Abstract, references, and article information   
View Article: PDF

[4] Ching Chou. Weakly almost periodic functions with zero mean. Bull. Amer. Math. Soc. 80 (1974) 297-299. MR 0348399.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1